BibTeX record journals/jacm/KolmanB72

download as .bib file

@article{DBLP:journals/jacm/KolmanB72,
  author    = {Bernard Kolman and
               Robert E. Beck},
  title     = {Computer Approaches to the Representations of Lie Algebras},
  journal   = {J. {ACM}},
  volume    = {19},
  number    = {4},
  pages     = {577--589},
  year      = {1972},
  url       = {http://doi.acm.org/10.1145/321724.321725},
  doi       = {10.1145/321724.321725},
  timestamp = {Thu, 20 Nov 2003 12:28:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/KolmanB72},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}